Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A dispersion analysis for difference schemes: tables of generalized Airy functions

Authors: R. C. Y. Chin and G. W. Hedstrom
Journal: Math. Comp. 32 (1978), 1163-1170
MSC: Primary 65M10
MathSciNet review: 0494982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains graphs and tables of the function

$\displaystyle A{i_{p,q}}(\alpha ,x) = \int_{ - \infty }^\infty {{{(2\pi )}^{ - 1}}\exp \{ i{y^p}/p - \alpha {y^q}/q + ixy\} \;dy} $

and its indefinite integral for $ p = 3,5,7$, for $ q = 2,4,6$, and for several values of $ \alpha $ with $ \alpha \geqslant 0$. It is shown how these tables should influence the choice of an artificial viscosity for a difference scheme for a linear hyperbolic equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10

Additional Information

PII: S 0025-5718(1978)0494982-6
Article copyright: © Copyright 1978 American Mathematical Society